A pure arithmetical characterization for certain fields with a given class group
Colloquium Mathematicum, Tome 45 (1981) no. 2, pp. 327-330
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_45_2_327_330,
author = {J. Kaczorowski},
title = {A pure arithmetical characterization for certain fields with a given class group},
journal = {Colloquium Mathematicum},
pages = {327--330},
year = {1981},
volume = {45},
number = {2},
doi = {10.4064/cm-45-2-327-330},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-45-2-327-330/}
}
TY - JOUR AU - J. Kaczorowski TI - A pure arithmetical characterization for certain fields with a given class group JO - Colloquium Mathematicum PY - 1981 SP - 327 EP - 330 VL - 45 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-45-2-327-330/ DO - 10.4064/cm-45-2-327-330 LA - en ID - 10_4064_cm_45_2_327_330 ER -
%0 Journal Article %A J. Kaczorowski %T A pure arithmetical characterization for certain fields with a given class group %J Colloquium Mathematicum %D 1981 %P 327-330 %V 45 %N 2 %U http://geodesic.mathdoc.fr/articles/10.4064/cm-45-2-327-330/ %R 10.4064/cm-45-2-327-330 %G en %F 10_4064_cm_45_2_327_330
J. Kaczorowski. A pure arithmetical characterization for certain fields with a given class group. Colloquium Mathematicum, Tome 45 (1981) no. 2, pp. 327-330. doi: 10.4064/cm-45-2-327-330
Cité par Sources :